# SDR MASA2016080912902

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 28,193 hours, 23,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.
